People - Faculty

Ron Gould

Goodrich C. White Professor

Office: E429
Phone: 404-727-7924
Email: rg@mathcs.emory.edu
Personal Website: http://www.mathcs.emory.edu/~rg
Research Groups: Discrete Mathematics & Theoretical Computer Science

Office Hours:
  • Monday: 11:30AM - 1:00PM
  • Friday: 11:30AM - 1:00PM

Research:
  • Extremal Graph Theory
  • Hamiltonian Theory
  • Paths and Cycles
  • Matchings
  • Graph Decompositions

Recent Publications:
  • Recent Advances on the Hamiltonian Problem: Survey III, Graphs Comb. 30(2014), no. 1, 1-46.
  • 3-connected {K_{1,3}, P_9 }-free graphs are hamiltonian connected, with Q. Bian, P. Horn, S. La Fleur, S. Janiszewski, and P. Wrayno. Graphs Comb. 30(2014), no. 5, 1099-1122.
  • Multiply chorded cycles, with P. Horn and C. Magnant. SIAM J. Discrete Math, 28(2014), No. 1, 160-172.
  • Saturation numbers for nearly complete graphs, with R. J. Faudree, Graphs Comb. 29(2013), no. 3, 429-448.

Education:
  • Ph.D. (1979) Western Michigan University (Mathematics)
  • M.S. (1978) Western Michigan University (Computer Science)
  • B.S. (1972) SUNY-Fredonia